Saturday, 8 August 2015

It's drizzly in the North today, wet roofs and pavements.. what's new?  It's Manchester in August in the suburbs.  Well, we're all used to it I suppose, some would say resigned, to wearing woollies in the summer and having an umbrella somewhere handy.  I'm struggling with withdrawal symptoms from a recently prescribed pill that my body decided it didn't like one little bit, so threw a big wobbly.  The GP said stop taking it.  Just like that, when on the instruction blurb it said, 'On no account stop taking this pill, always taper off over a series of weeks.'  However she said, to go on taking it means certain death..... Cheery thought that!
I think of myself now as being like a typewriter.  Well to be specific, my best friend's typewriter, back in the days well before computers, when we used to type spreadsheets on great big hulking machines in the office where we worked.  Her machine was totally temperamental, it knew when someone other than S was using it and it would go out of alignment, every time.  So I think of myself as 'out of alignment' presently.

5 comments:

WOL said...

Hang in there, lady. Sorry you are having drug complications. Hopefully you will soon be over them and back on an even keel.

Jacqueline @ HOME said...

Hope that you get back into alignment very soon Jane …. it must be so hard for you. Let's hope that the doctors can sort you out very soon.
Hang in there Jane …. I cannot imagine what you go through. Much love. XXXX

June said...

You are in my thoughts so much my dear Jane and I do hope that you are able to get back into alignment soon. Some meds these days can be scary to take if you listen to the funny commercials about them. After telling you the few good things they might do for you, there is that long list of 'not so good' things they might do to you too. The last one always makes me laugh---'and sometimes death'. That will make anybody want to take that one :))))

I really think about you so often my dear friend. I am always happy to see you have posted that we can still have some connection.
sending much love your way....

Ruthie Redden said...

Dear Jane, so sorry to read of your troubles. I hope you are soon on a more even keel. sending hugs x x

Mady Dooijes said...

Oh Jane I hope you get back in alignment soon. Sorry to hear about your complications with your medication, hopefully the doctors have sorted it for you. Hang in there Jane....

Much love and hugs,

Mady